Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > NovoLog

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-20-2005, 05:00 AM
Dru
Guest
 
Posts: n/a
Default Residue in Pump Syringe

Lately I have been experiencing problems with blood sugar levels. Some of my bottles of Novolog insulin do not seem as effective as others. I am presently into the second bottle of my monthly prescription, and there's residue building where the tubing is hooked to the syringe. My blood sugar levels are running high. Some bottles appear soapy and form lots of bubbles. Lately I seem to be experiencing more and more problems with the insulin. Is anyone else?
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have had a similar problem with the Novolog insulin and pump use. I was also having elevated blood sugar levels and had continual occlusions with my insulin infusion sets. I thought I had a bad lot of infusion sets and had to changes sites multiple times a day. After 2 months of unsuccessfuly switching infusion sets and even switching my pump completely, I finally decided to change insulin (my insulin was prescribed in lots of three). The new bottle of insulin (with different lot numbers) seems to work and my BS levels instantly decreased. I have saved the remainder of the insulin in the culprit bottle and am planning to make the necessary documentation to forward to the company.
Reply With Quote
  #3  
Old 02-07-2008, 06:59 PM
Unregistered
Guest
 
Posts: n/a
Default Novolog

I am glad to read this...Novolog works sometimes for me and not others. Especially in the morning I can take a full dose and there is absolutely no effect at all. Even when it does take effect it is always an hour after injection, not 10 - 30 minutes. I am going back to regular insulin.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:19 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.